# SDR SWAA2024121660101

- Difficulty date: November 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 57,239 hours, 34,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK TIEDOWNS AT ACB RBL13 BS867; BS727B WL157.<[01] REMOVED AND REPLACED ACB TRACK ON CUSTOMER CARD NO. TTG8Q00X2G0N;[02] VERIFIED CORRECTIVE ACTION #1
